2-dimensional sheet structures from linked metal fluoride tetrahedra

Lee A. Gerrard, Mark T. Weller

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)4402-4406
JournalJournal of the Chemical Society: Dalton Transactions
Volume2002
Issue number23
DOIs
Publication statusPublished - 1 Jan 2002

Cite this

2-dimensional sheet structures from linked metal fluoride tetrahedra. / Gerrard, Lee A.; Weller, Mark T.

In: Journal of the Chemical Society: Dalton Transactions, Vol. 2002, No. 23, 01.01.2002, p. 4402-4406.

Research output: Contribution to journalArticle

Gerrard, Lee A. ; Weller, Mark T. / 2-dimensional sheet structures from linked metal fluoride tetrahedra. In: Journal of the Chemical Society: Dalton Transactions. 2002 ; Vol. 2002, No. 23. pp. 4402-4406.
@article{67c61129ca9942f1abbf7047f0bea9da,
title = "2-dimensional sheet structures from linked metal fluoride tetrahedra",
author = "Gerrard, {Lee A.} and Weller, {Mark T.}",
year = "2002",
month = "1",
day = "1",
doi = "10.1039/b206469c",
language = "English",
volume = "2002",
pages = "4402--4406",
journal = "Journal of the Chemical Society: Dalton Transactions",
issn = "1472-7773",
publisher = "Royal Society of Chemistry",
number = "23",

}

TY - JOUR

T1 - 2-dimensional sheet structures from linked metal fluoride tetrahedra

AU - Gerrard, Lee A.

AU - Weller, Mark T.

PY - 2002/1/1

Y1 - 2002/1/1

UR - http://dx.doi.org/10.1039/B206469C

U2 - 10.1039/b206469c

DO - 10.1039/b206469c

M3 - Article

VL - 2002

SP - 4402

EP - 4406

JO - Journal of the Chemical Society: Dalton Transactions

JF - Journal of the Chemical Society: Dalton Transactions

SN - 1472-7773

IS - 23

ER -